# SDR SWAA2022122073498

- Difficulty date: November 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 58,988 hours, 35,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN BETWEEN BS 344 - 360, BL 0, WL 208.1 INTERCOSTAL WAS CRACKED.   REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-40-02-0G-0, 51-40-05-0G-0, 51-20-01-0G-0, AND DWG 141A5400.
